RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 6, Pages 815–831 (Mi mz10661)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of the Multidimensional Jacobi Transform in $L_2$ by Partial Integrals

R. A. Veprintsev

Tula State University

Abstract: In the space $L_2(\mathbb{R}^d_+)$ with hyperbolic weight, the exact Jackson inequality with the optimal argument in the modulus of continuity is proved. The optimal argument is the least value of the argument in the modulus of continuity for which the exact constant in the Jackson inequality takes the minimum value. The approximation is carried out by partial integrals of the multidimensional Jacobi transform. In the study of the optimal argument, the geometry of the domain of the partial integral and the geometry of the neighborhood of zero in the definition of the modulus of continuity are taken into account. The optimal argument is obtained for the case in which the first skew field is an $l_p$-ball for $1\leq p\leq 2$ and the second, a parallelepiped.

Keywords: Jacobi transform, Jackson inequality, modulus of continuity, $l_p$-ball, parallelepiped, Jacobi function, Lebesgue-measurable function, Bernstein's inequality.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00045
Ministry of Education and Science of the Russian Federation 1.1333.2014К
This work was supported by the Russian Foundation for Basic Research (grant no. 13-01-00045) and by the Ministry of Education and Science of the Russian Federation (grant no. 1.1333.2014K).


DOI: https://doi.org/10.4213/mzm10661

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:6, 831–845

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 13.12.2014

Citation: R. A. Veprintsev, “Approximation of the Multidimensional Jacobi Transform in $L_2$ by Partial Integrals”, Mat. Zametki, 97:6 (2015), 815–831; Math. Notes, 97:6 (2015), 831–845

Citation in format AMSBIB
\Bibitem{Vep15}
\by R.~A.~Veprintsev
\paper Approximation of the Multidimensional Jacobi Transform in~$L_2$ by Partial Integrals
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 6
\pages 815--831
\mathnet{http://mi.mathnet.ru/mz10661}
\crossref{https://doi.org/10.4213/mzm10661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399140}
\elib{http://elibrary.ru/item.asp?id=23780171}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 6
\pages 831--845
\crossref{https://doi.org/10.1134/S0001434615050193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933574410}


Linking options:
  • http://mi.mathnet.ru/eng/mz10661
  • https://doi.org/10.4213/mzm10661
  • http://mi.mathnet.ru/eng/mz/v97/i6/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Math. Notes, 100:4 (2016), 540–549  mathnet  crossref  crossref  mathscinet  isi  elib
    2. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:10
    References:26
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019